# SDR DALA2019032701975

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 60,057 hours, 21,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1003406) DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL LOCATED BTW BS907 TO BS927 AND S-24L AT AFT CARGO COMPARTMENT. REPLACED WEB-INTERCOSTAL LOCATED BTW BS907 TO BS927 AND S-24L AT AFT CARGO COMPARMENT ASPER SRM 51-40-02 AND DWG 147A7401.
